Thoreau The people on the crohn forum did not have any more answers than those on this forum as to what to do when remicade causes too much pain. Some people taking humira complained of the same thing. A number of people talked about
how they had drug induced lupus. Having read your posts, the pain I have is probably as bad as or worse than what you are experiencing. Occassionally i will take meloxicam (mobic). Sometimes it helps and sometimes it doesn't. I have tried tramadol many years ago for fibromyalgia and did not like the way it made me feel wierd.
I share your concerns and fears - remicade seems to have controlled the UC, but the side effects may be as bad as UC. Besides the pain and fatigue, I also have constipation. If I quit remicade, then I understand you can not go back, as it will not work. That leaves only humira, cimzia, simponi and now possibly entyvio. But they all seem to have potential side effects. What I would really like to do is stop all meds. Since I was well over 50 when diagnosed, I still wonder if I really have UC, or was it just something that got so bad because of the initial drug they gave me - Apriso. But of course I am afraid to stop the drugs just yet.
Sorry for rambling like this. Its been a bad couple weeks. Good luck with your decision making. Will be watching for your posts.
2+ yrs with UC. Also GERD, COPD, Fibro, OA, Sleep Apnea, RLS,
Tried Apriso & balazide (intolerant), canasa, predisone, & others.
Currently on 6mp & Remicade, Carafate, Vit D3 Vit D, Vit b-12 shot, Vit C, Iron.
Scope showed significant mucosal healing after 6th infusion, but I have not felt any better yet.